# SDR UALA2010011100144

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 35,219 hours, 4,451 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: B435417
- Part serial: 2991
- Condition: Faulty
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS STATUS MESSAGE DISPLAYED, ALONG WITH SPOILER ADVISORY MESSAGE DISPLAYED.  REPLACED NR 5 SPOILER ACTUATOR. OPS TESTS NORMAL.  NR 5 SPOILER MSG WITH ASSOCIATED FLT CNTRL SYS MSG RETURNED. CLEANED CONNECTOR AT SPOILER NR 5 D2137J AND P. P-N'S S280W654-75 AND 286W8782-004. PERFORMED GROUND TEST, TESTS OK. NO MSG'S. NOTIFIED LINE MX ACFT OK FOR SERVICE.
